Translator Disclaimer
June 2011 Random graphs with a random bijection
Yuki Anbo
Tsukuba J. Math. 35(1): 143-151 (June 2011). DOI: 10.21099/tkbjm/1311081455

Abstract

We show that the theory of random graphs with a bijection between the binary Cartesian product of the universe and the universe has a model companion which is complete, simple, and unsupersimple.

Citation

Download Citation

Yuki Anbo. "Random graphs with a random bijection." Tsukuba J. Math. 35 (1) 143 - 151, June 2011. https://doi.org/10.21099/tkbjm/1311081455

Information

Published: June 2011
First available in Project Euclid: 19 July 2011

zbMATH: 1247.03050
MathSciNet: MR2848822
Digital Object Identifier: 10.21099/tkbjm/1311081455

Subjects:
Primary: 03C45
Secondary: 03C30

Rights: Copyright © 2011 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.35 • No. 1 • June 2011
Back to Top